References
[ACG1] N. Andruskiewitsch, G. Carnovale, G. A. Garcia. Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type I. Unipotent classes in $\mathbf{PSL_n(q)}$. J. Algebra, 442, 36--65 (2015).
[ACG2] N. Andruskiewitsch, G. Carnovale, G. A.Garcia. Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type II. Unipotent classes in symplectic groups}, Commun. Contemp. Math. 18, No. 4, Article ID 1550053, 35 pp. (2016).
[ACG3] N. Andruskiewitsch, G. Carnovale, G. A.Garcia. Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type III. Semisimple classes in $\mathbf{PSL_n(q)}$, Rev. Mat. Iberoam. 33(3), 995--1024, (2017).
[AFGaV1] N. Andruskiewitsch, F. Fantino, G. A. Garcia, L. Vendramin. On Nichols algebras associated to simple racks, Groups, Algebras and Applications, Contemporary Mathematics, vol. 537, Amer. Math. Soc., Providence, RI, 2011, pp. 31--56. https://arxiv.org/abs/1006.5727
[ACG2] N. Andruskiewitsch, G. Carnovale, G. A.Garcia. Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type II. Unipotent classes in symplectic groups}, Commun. Contemp. Math. 18, No. 4, Article ID 1550053, 35 pp. (2016).
[ACG3] N. Andruskiewitsch, G. Carnovale, G. A.Garcia. Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type III. Semisimple classes in $\mathbf{PSL_n(q)}$, Rev. Mat. Iberoam. 33(3), 995--1024, (2017).
[ACG4] N. Andruskiewitsch, G. Carnovale, G. A. Garcia. Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type IV. Unipotent classes in Chevalley and Steinberg groups, https://arxiv.org/abs/1612.07964.
[AFGaV1] N. Andruskiewitsch, F. Fantino, G. A. Garcia, L. Vendramin. On Nichols algebras associated to simple racks, Groups, Algebras and Applications, Contemporary Mathematics, vol. 537, Amer. Math. Soc., Providence, RI, 2011, pp. 31--56. https://arxiv.org/abs/1006.5727
[AFGV1] N. Andruskiewitsch, F. Fantino, M. Graña, L. Vendramin,Finite-dimensional pointed Hopf algebras with alternating groups are trivial, Ann. Mat. Pura Appl. (4), 190 (2011), 225--245. http://www.worldscientific.com/doi/abs/10.1142/S0219199715500534.
[AFGV2] N. Andruskiewitsch, F. Fantino, M. Graña, L. Vendramin,
Pointed Hopf algebras over the sporadic simple groups, J. Algebra 325, 305–320 (2011).
[AG] Andruskiewitsch, N., Graña, M.: From racks to pointed Hopf algebras. Adv. Math. 178, 177–243 (2003).
[CC] G. Carnovale; M. Costantini, Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type VI. Suzuki and Ree groups, arXiv:1906.11685, submitted.
[F] F. Fantino, Conjugacy classes of p-cycles of type D in alternating groups, Comm. Algebra 42, 4426–4434 (2014).
[FV] F. Fantino, L. Vendramin, On twisted conjugacy classes of type D in sporadic simple groups, Contemp. Math. 585, 247–259 (2013).
[G2] M. Graña, Finite dimensional Nichols algebras of non-diagonal group type, zoo of examples available at http://mate.dm.uba.ar/~matiasg/zoo.html.
[J] Joyce, D.: Simple quandles. J. Algebra 79, 307–318 (1982).
[MT] G. Malle and D. Testerman, Linear Algebraic Groups and Finite Groups of Lie Type, Cambridge Studies in Advanced Mathematics 133 (2011).
[AFGV2] N. Andruskiewitsch, F. Fantino, M. Graña, L. Vendramin,
Pointed Hopf algebras over the sporadic simple groups, J. Algebra 325, 305–320 (2011).
[AG] Andruskiewitsch, N., Graña, M.: From racks to pointed Hopf algebras. Adv. Math. 178, 177–243 (2003).
[CC] G. Carnovale; M. Costantini, Finite-dimensional pointed Hopf algebras over finite simple groups of Lie type VI. Suzuki and Ree groups, arXiv:1906.11685, submitted.
[F] F. Fantino, Conjugacy classes of p-cycles of type D in alternating groups, Comm. Algebra 42, 4426–4434 (2014).
[FV] F. Fantino, L. Vendramin, On twisted conjugacy classes of type D in sporadic simple groups, Contemp. Math. 585, 247–259 (2013).
[G2] M. Graña, Finite dimensional Nichols algebras of non-diagonal group type, zoo of examples available at http://mate.dm.uba.ar/~matiasg/zoo.html.
[J] Joyce, D.: Simple quandles. J. Algebra 79, 307–318 (1982).
[MT] G. Malle and D. Testerman, Linear Algebraic Groups and Finite Groups of Lie Type, Cambridge Studies in Advanced Mathematics 133 (2011).
Comments
Post a Comment